# SDR 2010F00146

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 325,710 hours, 36,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11S53172202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BUTT SPLICE AT BL-0 FWD OF FRAME 13 HAS CORROSION OUT OF SRM LIMITS. (LEVEL II)  REPLACED LONGITUDINAL BUTT SPLICE IAW ATR72 SRM.
